Refractory severe ocular hypertension after intravitreal triamcinolone acetonide injection

Chang Sue Yang, Mei Ju Chen, Ching Kuang Chou, Wen-Ming Hsu

研究成果: 雜誌貢獻文章同行評審

8 引文 斯高帕斯(Scopus)

摘要

Purpose: To report a serious complication following intravitreal triamcinolone acetonide injection. Methods: Observational case report. Results: In 2 patients, secondary intractable severe ocular hypertension occurred 2 months after a single 4-mg intravitreal injection of triamcinolone acetonide for macular edema. Both patients required trabeculectomy intervention to control intraocular pressure (IOP). Conclusion: We highlight the occurrence of intractable high IOP elevation as a serious complication 2 months after intravitreal triamcinolone ace- tonide. Cautious monitoring of IOP for several months after this therapy is recommended. The risks of this potentially devastating complication need to be weighed against the benefits of intravitreal triamcinolone in the individual patient.

原文英語
頁(從 - 到)413-415
頁數3
期刊Ophthalmologica
219
發行號6
DOIs
出版狀態已發佈 - 十一月 1 2005
對外發佈

ASJC Scopus subject areas

  • 眼科

指紋

深入研究「Refractory severe ocular hypertension after intravitreal triamcinolone acetonide injection」主題。共同形成了獨特的指紋。

引用此